# SDR 2008UALA02273

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 23,382 hours, 9,819 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Malfunctioned
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NAVIGATION DISPLAY IS MALFUNCTIONING.  FLIGHT DIVERTED.
